# SDR 2005UALA00468

- Difficulty date: May 21, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 17,445 hours, 4,900 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE LEFT OVER WING SLIDE IT WAS FOUND TO BE DEFECTIVE.
